after twelve o clock at night and today i been feeling weird all day and they told me only take half of the pill for six days then switch to the full pill but i screwed up again i took it an hour ago instead of at 7:00
Hello jb313. Not sure as to what you're asking. If you tool the half dose and are still feeling the weird (side effects) you'll likely be feeling them for a bit longer. Some people will be having them for some time after beginning Zoloft. You'll have to be patient, and yes more often than not the side effects do abate and disappear. Best of wishes,pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 3 answers
Posted 2 Aug 2011 • 1 answer
Medication - Hey I'm new here. My doctor put me on seroquel 300mg xr once at night. A few day ago I?
Posted 22 Apr 2012 • 3 answers
Posted 27 Jun 2014 • 1 answer
Posted 28 Dec 2014 • 2 answers